|1.||Garcia-Acosta, Stéphanie: 2 articles (01/2006 - 10/2005)|
|2.||Dib, Michel: 2 articles (01/2006 - 10/2005)|
|3.||Kermadi, Imane: 2 articles (01/2006 - 10/2005)|
|4.||Limones-Herrero, Daniel: 1 article (09/2014)|
|5.||Miranda, Miguel A: 1 article (09/2014)|
|6.||Jiménez, Maria Consuelo: 1 article (09/2014)|
|7.||Pérez-Ruiz, Raúl: 1 article (09/2014)|
|8.||Camus, A: 1 article (01/2014)|
|9.||Manckoundia, P: 1 article (01/2014)|
|10.||Loctin, A: 1 article (01/2014)|
|1.||Anxiety Disorders (Anxiety Disorder)
01/01/2000 - "These 5-HT3- and 5-HT2C-antagonistic actions of cyamemazine can be involved, at least in part, in its beneficial therapeutic actions in anxiety disorders."
01/01/2000 - "On the other hand, 5-HT3- and 5-HT2C-receptors have been implicated in anxiety disorders and a previous binding study has shown that cyamemazine possesses high affinity for both serotonin receptor types. "
|2.||Phototoxic Dermatitis (Phototoxicity)
|3.||Substance Withdrawal Syndrome (Withdrawal Symptoms)
04/15/2011 - "We reported on the death by poisoning of a one-month-old baby that had followed the death of one of her sister (due to cyamemazine overdose). "
10/14/2003 - "We consider that this concentration is only of guidance value for a fatal cyamemazine poisoning."
10/14/2003 - "A case of fatal poisoning with cyamemazine is presented. "
10/14/2003 - "Acute fatal poisoning with cyamemazine."
|5.||Drug-Induced Liver Injury
04/01/1995 - "After three episodes of drug-induced hepatitis the patient's serum aspartate aminotransferase and alanine aminotransferase levels returned to normal when the tricyclic antidepressants and cyamemazine were withdrawn. "
04/01/1995 - "A woman who developed three episodes of drug-induced hepatitis within 3 years as a result of successive treatment with two tricyclic antidepressants, trimipramine and desipramine, and one neuroleptic derivative, cyamemazine. "
|1.||Serotonin (5 Hydroxytryptamine)
|2.||Ethanol (Ethyl Alcohol)
|4.||Antipsychotic Agents (Antipsychotics)